Michel Coornaert


Publications et prépublications


  1. T. Ceccherini-Silberstein, M. Coornaert, N.K. Phung, On the Garden of Eden theorem for endomorphisms of symbolic algebraic varieties arXiv:1803.08906.
  2. T. Ceccherini-Silberstein, M. Coornaert, H. Li, Homoclinically expansive actions and a Garden of Eden theorem for harmonic models, arXiv:1803.03541.
  3. T. Ceccherini-Silberstein, M. Coornaert, N.K. Phung, On injective cellular automata over schemes, arXiv:1712.05716.
  4. T. Ceccherini-Silberstein, M. Coornaert, The Garden of Eden theorem: old and new, arXiv:1707.08898, à paraître dans Handbook of Group Actions (ed. L. Ji, A. Papadopoulos and S. T. Yau), Vol. V, International Press and Higher Education Press, 2018.
  5. T. Ceccherini-Silberstein, M. Coornaert, A Garden of Eden theorem for principal algebraic actions, arXiv:1706.06548.
  6. S. Bhattacharya, T. Ceccherini-Silberstein, M. Coornaert, Surjunctivity and topological rigidity of algebraic dynamical systems, arXiv:1702.06201, à paraître dans Ergodic Theory and Dynamical Systems.
  7. T. Ceccherini-Silberstein, M. Coornaert, A Garden of Eden theorem for Anosov diffeomorphisms on tori, Topology Appl. 212 (2016), 49-56.
  8. T. Ceccherini-Silberstein, M. Coornaert, Expansive actions of countable amenable groups, homoclinic pairs, and the Myhill property, Illinois J. Math. 59 (2015), no. 3, 597-621 Fichier PDF - PDF File .
  9. M. Coornaert, Topological dimension and dynamical systems, Universitext, Springer, Cham, 2015, xvi+233 pp., ISBN: 978-3-319-19793-7; 978-3-319-19794-4.
  10. T. Ceccherini-Silberstein, M. Coornaert, F. Fiorenzi, P. Schupp, N. W. Touikan, Multipass automata and group word problems, Theoret. Comput. Sci. 600 (2015), 19–33.
  11. T. Ceccherini-Silberstein, M. Coornaert, On surjunctive monoids, Internat. J. Algebra Comput. 25 (2015), no. 4, 567-606.
  12. T. Ceccherini-Silberstein, M. Coornaert, On residually finite semigroups of cellullar automata, Int. J. Group Theory 4 (2015), no. 2, 9-15.
  13. T. Ceccherini-Silberstein, M. Coornaert, The Myhill property for cellular automata on amenable semigroups, Proc. Amer. Math. Soc. 143 (2015), no. 1, 327-339.
  14. T. Ceccherini-Silberstein, M. Coornaert, On sofic monoids, Semigroup Forum 89 (2014), no. 3, 546-570.
  15. T. Ceccherini-Silberstein, M. Coornaert, F. Krieger, An analogue of Fekete's lemma for subadditive functions on cancellative amenable semigroups, J. Anal. Math. 124 (2014), 59-81.
  16. T. Ceccherini-Silberstein, M. Coornaert, F. Fiorenzi, Z. Šunić, Cellular automata between sofic tree shifts, Theoret. Comput. Sci. 506 (2013), 79-101.
  17. T. Ceccherini-Silberstein, M. Coornaert, Surjunctivity and reversibility of cellular automata over concrete categories, Trends in harmonic analysis, 91-134, Springer INdAM Series, Vol. 3, Springer, 2013.
  18. T. Ceccherini-Silberstein, M. Coornaert, Sensitivity and Devaney's chaos in uniform spaces, J. Dyn. Control Syst. 19 (2013), no. 3, 349-357.
  19. T. Ceccherini-Silberstein, M. Coornaert, J. Dodziuk, The surjectivity of the combinatorial Laplacian on infinite graphs, Enseign. Math. (2) 58 (2012), no. 1-2, 125-130.
  20. T. Ceccherini-Silberstein, M. Coornaert, F. Fiorenzi, Z. Šunić, Cellular automata on regular rooted trees, Moreira, Nelma (ed.) et al., Implementation and application of automata, 17th International Conference, CIAA 2012, Porto, Portugal, July 17-20, 2012, Proceedings, Lect. Notes in Comput. Sci. 7381 (2012), 101-112, Springer-Verlag, Berlin.
  21. T. Ceccherini-Silberstein, M. Coornaert, F. Fiorenzi, P. Schupp, Groups, graphs, languages, automata, games and second-order monadic logic, European J. Combin. 33 (2012), no. 7, 1330-1368.
  22. T. Ceccherini-Silberstein, M. Coornaert, On the density of periodic configurations in strongly irreducible subshifts, Nonlinearity 25 (2012), no. 7, 2119-2131.
  23. T. Ceccherini-Silberstein, M. Coornaert, The Myhill property for strongly irreducible subshifts over amenable groups, Monatsh. Math. 165 (2012), no. 2, 155-172.
  24. T. Ceccherini-Silberstein, M. Coornaert, A Garden of Eden theorem for linear subshifts, Ergod. Th. & Dynam. Sys. 32 (2012), no. 1, 81-102.
  25. T. Ceccherini-Silberstein, M. Coornaert, On algebraic cellular automata, J. Lond. Math. Soc. 84 (2011), no. 3, 541-558.
  26. T. Ceccherini-Silberstein, M. Coornaert, On the reversibility and the closed image property of linear cellular automata, Theoret. Comput. Sci. 412 (2011), no. 4-5, 300-306.
  27. T. Ceccherini-Silberstein, M. Coornaert, On a characterization of locally finite groups in terms of linear cellular automata, J. Cell. Autom. 6 (2011), no. 2-3, 207-213.
  28. T. Ceccherini-Silberstein, M. Coornaert, Expansive actions on uniform spaces and surjunctive maps, Bull. Math. Sci. 1 (2011), no. 1, 79-98.
  29. T. Ceccherini-Silberstein, M. Coornaert, Cellular automata and groups, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2010, xix + 439 pp. , eBook ISBN 978-3-642-14034-1, DOI 10.1007/978-3-642-14034-1, Hardcover ISBN 978-3-642-14033-4, Softcover ISBN 978-3-642-26475-7, Cellular Automata and Groups - Reviews, Errata and Updates.
  30. T. Ceccherini-Silberstein, M. Coornaert, Induction and restriction of cellular automata, Ergod. Th. & Dynam. Sys. 29 (2009), no. 2, 371-380.
  31. T. Ceccherini-Silberstein, M. Coornaert, Cellular automata on groups, Encyclopedia of Complexity and Systems Science, Springer 2009, Part 3 (Cellular Automata, Mathematical Basis of), 778-791, DOI: 10.1007/978-0-387-30440-3_52.
  32. T. Ceccherini-Silberstein, M. Coornaert, A note on Laplace operators on groups, Limits of graphs in group theory and computer science, 37-40, EPFL Press, Lausanne, 2009.
  33. T. Ceccherini-Silberstein, M. Coornaert, A generalization of the Curtis-Hedlund theorem, Theoret. Comput. Sci. 400 (2008), no. 1-3, 225-229.
  34. T. Ceccherini-Silberstein, M. Coornaert, Amenability and linear cellular automata over semisimple modules of finite length, Comm. in Algebra, 36 (2008), no. 4, 1320-1335.
  35. T. Ceccherini-Silberstein, M. Coornaert, Linear cellular automata over modules of finite length and stable finiteness of group rings, J. Algebra 317 (2007), no. 2, 743-758.
  36. T. Ceccherini-Silberstein, M. Coornaert, On the surjunctivity of Artinian linear cellular automata over residually finite groups, Geometric Group Theory, Trends in Mathematics, 37-44, Birkhäuser Basel 2007.
  37. T. Ceccherini-Silberstein, M. Coornaert, Injective linear cellular automata and sofic groups, Israel J. Math. 161 (2007), 1-15.
  38. T. Ceccherini-Silberstein, M. Coornaert, Linear cellular automata: Garden of Eden Theorem, L-surjunctivity and group rings, Algebra Discrete Math. 2 (2006), no. 2, 22-35.
  39. T. Ceccherini-Silberstein, M. Coornaert, The Garden of Eden theorem for linear cellular automata, Ergod. Th. & Dynam. Sys. 26 (2006), no. 1, 53-68.
  40. M. Coornaert, F. Krieger, Mean topological dimension for actions of discrete amenable groups, Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 779-793.
  41. M. Coornaert, "Dimension topologique et systèmes dynamiques", Cours Spécialisés 14 , Société Mathématique de France, 2005, ISBN: 2-85629-177-5.
  42. M. Coornaert, Asymptotic growth of conjugacy classes in finitely generated free groups, Procedings of the Gaeta Conference, Internat. J. Algebra Comput. 15 (2005), no. 5-6, 887-892.
  43. M. Coornaert, G. Knieper, An upper bound for the growth of conjugacy classes in torsionfree word hyperbolic groups , Internat. J. Algebra Comput. 14 (2004), no. 4, 395-401.
  44. M. Coornaert, G. Knieper, Growth of conjugacy classes in Gromov hyperbolic groups, GAFA, Geom. funct. anal., 12 (2002), no. 3, 464-478.
  45. M. Coornaert, Stable exponents in discrete groups, Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part II (Haifa, 2000), Geom. Dedicata 95 (2002), 59-64.
  46. M. Coornaert, A. Papadopoulos, Symbolic coding for the geodesic flow associated to a word hyperbolic group, Manuscripta Math. 109 (2002), no. 4, 465-492.
  47. M. Coornaert, A. Papadopoulos, Horofonctions and symbolic dynamics on Gromov hyperbolic groups, Glasgow Math. J. 43 (2001), no. 3, 425-456.
  48. M. Coornaert, A note on stable exponents, Comm. in Algebra 28 (2000), no. 11, 5317-5328.
  49. M. Coornaert, A. Papadopoulos, Spherical functions and conformal densities on spherically symmetric CAT(-1)-spaces, Trans. Amer. Math. Soc 351 (1999), no. 7, 2745-2762.
  50. M. Coornaert, Hyperbolic group (in the sense of Gromov), Encyclopaedia of Mathematics, Supplement Volume I, pp. 306--307, Kluwer Academic Publishers, (1997).
  51. M. Coornaert, A. Papadopoulos, Upper and lower bounds for the mass of the geodesic flow on graphs, Proc. Cambridge Phil. Soc. 121 (1997), no. 3, 479-493.
  52. M. Coornaert, A. Papadopoulos, Positive eigenfunctions of the Laplacian and conformal densities on homogeneous trees, J. London Math. Soc. (2) 55 (1997), no. 3, 609-624.
  53. M. Coornaert, A. Papadopoulos, Récurrence de marches aléatoires et ergocité du flot géodésique sur les graphes réguliers , Math. Scand. 79 (1996), no. 1, 130-152.
  54. M. Coornaert, A. Papadopoulos, Sur une formule de transformation pour les densités conformes au bord des CAT(-1)-espaces , C. R. Acad. Sci. Paris, Sér. I Math. , 320 (1995), no. 10, 1231-1236.
  55. M. Coornaert, A. Papadopoulos, A Fatou-type theorem for functions associated to conformaldensities on the boundary of a metric tree, Itogi Nauki i Tekhniki 21 (1995) (en russe), Algebra, J. Math. Sci.82 (1996), no. 6, 3765-3768.
  56. M. Coornaert, A. Papadopoulos, On the bottom of the spectrum of regular graphs, prépublication Max Planck Institut, 1994.
  57. M. Coornaert, A. Papadopoulos, Une dichotomie de Hopf pour les flots géodésiques associés aux groupes discrets d'isométries des arbres, Trans. Amer. Math. Soc. 343 (1994), no. 2, 383-398.
  58. M. Coornaert, Mesures de Patterson-Sullivan sur le bord d'un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993), no. 2, 241-270.
  59. M. Coornaert, A. Papadopoulos, "Symbolic Dynamics and Hyperbolic Groups", Lecture Notes in Mathematics, vol. 1539, Springer-Verlag, Berlin, 1993.
  60. M. Coornaert, Rigidité ergodique de groupes d'isométries d'arbres, C. R. Acad. Sci. Paris, Sér. I Math. 315 (1992), no. 3, 301-304.
  61. M. Coornaert, "Sur les groupes proprement discontinus d'isométries des espaces hyperboliques au sens de Gromov", Thèse de l'Université de Strasbourg, publications IRMA, Strasbourg 1990.
  62. M. Coornaert, T. Delzant, A. Papadopoulos, "Géométrie et théorie des groupes : les groupes hyperboliques de Gromov", Lecture Notes in Mathematics, vol. 1441, Springer-Verlag, Berlin, 1990.
  63. M. Coornaert, Sur le domaine de discontinuité d'un groupe d'isométries d'un espace métrique hyperbolique, Rend. Sem. Fac. Sci. Univ. Cagliari, 59 (1989), no. 2, 185-195.
  64. Article de vulgarisation

  65. M. Coornaert, Projet de video-clip sur l'hypercube, L'ouvert, 37, (1984), Fichier PDF - PDF File.
  66. M. Coornaert, Symétrie et décoration, L'ouvert, 35 (1984), Fichier PDF - PDF File.


dernière modification : 26 mars 2018